# SDR IPXA2015020285529

- Difficulty date: January 8, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 77,660 hours, 15,666 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, UPPER AUX TANK STRINGER 50 CRACKED NEAR XCW-17.0.  REPAIRED CENTER AUX TANK STRINGER 50 BETWEEN XCW0.00= -32.0 IAW VTSAA EA 011-5710-01-A5691, REV. IR AND EO 5710-56587-A.
